# SDR DHL2003802539

- Difficulty date: November 1, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 81,763 hours, 30,243 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Wing
- Part time: 81,763 hours, 30,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RIB OTBD STUB WING SUPPORT ANGLE CRACKED 0.500 AT STA XS 520.000.  REMOVED CRACKED SUPPORT ANGLE IAW SRM 51-1-21 PG 1.  FABRICATED NEW SUPPORT ANGLE IAW SRM 57-2-0 PG 1.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED SUPPORT ANGLE IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 9.
